A game theoretic algorithm to compute local stabilizing solutions to HJBI equations in nonlinear H infinity control

Citation

Feng, Y, Anderson, B & Rotkowitz, M 2009, 'A game theoretic algorithm to compute local stabilizing solutions to HJBI equations in nonlinear H infinity control', Automatica, vol. 45, no. 4, pp. 881-888.

Year

2009

Field of Research

  • Automation And Control Engineering

Updated:  15 November 2019 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers